# SDR DALA2019020870854

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 58,368 hours, 18,955 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHIP 5807 EICAS MSG EQUIP OVHT. QRH COMPLETED LIGHT OUT IN ALT. ON TAKE OFF BOTH PILOTS SMELLED ELECT, SMOKE DISIPATED RETURNED DISIPATED AGAIN. CORRECTIVE ACTION: R/R #1 EQUIPMENT COOLING FAN AND FILTER. (5273434)
